MAUDE Adverse Event Report: SAVARIA NEDERLAND B.V. SAVARIA NEDERLAND B.V.; STAIRLIFT

SAVARIA NEDERLAND B.V. SAVARIA NEDERLAND B.V.; STAIRLIFT
Model Number 1100
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Fall (1848)
Date of Event 05/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A blind user stepped out of the stairlift prematurely, causing her to fall.She thought she was at the bottom.
 
Additional Manufacturer Narrative
A blind user stepped out of the stairlift prematurely, causing her to fall.She thought she was at the bottom.We are reviewing the event for potential product improvement.

Brand Name
SAVARIA NEDERLAND B.V.
Common Device Name
STAIRLIFT
Manufacturer (Section D)
SAVARIA NEDERLAND B.V.
savaria nederland b.v.
newtonstraat 35
heerhugowaard
Manufacturer (Section G)
SAVARIA NEDERLAND B.V.
savaria nederland b.v.
newtonstraat 35
heerhugowaard,
NL  
Manufacturer Contact
peter laan
savaria nederland b.v.
newtonstraat 35
heerhugowaard, 1704S-B
NL   1704SB
MDR Report Key25519497
Report Number3013423626-2026-00002
Device Sequence Number13265446
Product Code PCD
UDI-Device Identifier08719326254326
UDI-Public8719326254326
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale